MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable results for 3 patients' whole blood samples tested with the hba1c on a cobas 8000 core unit.Sample 1 (patient 1): initial result: 13.5%.Repeat result: 6.4%.Sample 2 (patient 2): initial result: 12.4%.Repeat result: 6.8%.Sample 3 (patient 3): initial result: 8.4%.Repeat result: 7.5%.The physician questioned the initial results as they did not match the patients' medical history and the samples were then repeated.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The hba1c reagent expiration date was not provided.The cobas 8000 core unit serial number was (b)(6).Qc was within range on the day of the event but drifting high on the higher control.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer checked the instrument and found no issue.He performed an instrument check and precision studies and they were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HBALC GEN. 3
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19951629
Report Number1823260-2024-02319
Device Sequence Number8962705
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown